| Catalog Number |
INT30018UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
04/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent was returned for analysis.The dislodged stent returned attached to snare, loaded inside a guide catheter.The delivery system did not return for analysis.Deformation was evident to the dislodged stent, with struts raised and bunched.The dislodged stent was removed from the snare.The procedural images captured treatment of the rca with unidentified devices.There are no images capturing the attempted delivery, dislodgement and subsequent removal of the integrity 3.0x18mm delivery system.The dislodged stent is visible in the vessel and is subsequently removed by a snare device.There are no images capturing the attempted delivery, deformation and subsequent removal of the integrity 3.0x30mm device.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician intended to use a integrity bare-metal stent to treat a lesion located in the proximal left main (lm) coronary artery, circumflex (cx) artery and the obtuse marginal (om).The lesion was reported to be severely tortuous and severely calcified with 75% stenosis.It was reported that there was a sharp 90 degree bend from left main into the circumflex.No damage was noted to packaging and no issues were noted when removing the devices from packaging.The devices were inspected with no issues identified.Negative prep was also performed with no issues.The 3.0x 30 integrity was attempted first.The lesion was not pre-dilated and the stent did not pass through a previously deployed stent but resistance was encountered during advancement.It was reported that the stent did not cross the lesion and after it was removed from the body a stent strut on the proximal end was noted to be bent out.A 3.0 x 18 integrity was then used in case a shorter stent would be able to cross.No difficulties were noted when removing the protective sheath.The lesion was not pre-dilated.The device did not pass through a previously deployed stent but resistance was encountered when advancing the device.The inflation device remained on neutral pressure during delivery of the device.The stent could not cross the lesion.After the delivery system was removed from the circumflex, it was noted that the stent was still in the left main to circumflex and om.The dislodged stent was removed by snare.The lesion was left untreated.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.